Post Edited (Howlyncat) : 11/12/2008 6:13:09 PM (GMT-7)
I applaud you for making it to work feeling so lousy. This is your family, this is where you can come and vent and ask for support as Lyn said.
She is so correct, medication changes are rough and you are so hoping to feel better soon. Keep talking to us.
Take care and gentle hugs
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*
oh med changes are hades sometimes...it's thursday...keep your eye on the prize..almost friday..
AS Lyn said..no need for apologies, ever, we are here to listen and support each other. You are family now and we care how you feel.
My stomach feels like something crawled in there and died and I'm going to have to go into work and be all smiley ..so I will be thinking of you..together we can be the two grumpy louses!!
without a doubt, changing meds is one of the most night-marish things ive been through. sending you bunches of positivity and blessings,
you will get through this!
I am right next to you trying to change meds, my bod never likes to be messed with so the grand scheme My Pdoc and I had is failing. Now every day I wake up sad and anxious again and I know it is because I am fooling with the meds again.
Don't stop believing, you may have your meds suddenly kick in. I am backing off to what I was at and accepting that at least I could function on that combo.
Remember we support you and you can come here as much as you want and just talk.
Vent away, I know how much it hurts to feel anxious and not know how your going to feel from hour to hour. You have us to hold your hand and help you throught the tough times. Just reach out, we are here.
Remember every day members of HealingWell recover their Self-esteem, their self-worth, their dreams, their pride, their dignity and a meaningful life.
Ben, there are great things happening in your life and around you all the time. Celebrate the good stuff around us, in others, and in ourselves. Go slow my friend, one step at a time.
We keep that smile pasted on my friend. Keep hanging in there with the effexor, the first week is the worst part, and hopefully in a few weeks time you can feel that it was worth it all. Stay focused on all the good stuff coming your way.
Thanks for wishing me well. I am still feeling echy but it's friday night in my part of the world so I will be retreating to the couch with a book and a pot of chamomile tea...geez..do I sound ancient or what!!! I may just rent out a DVD so I can fall asleep in front of it and snore until my dentures choke me!! Okay I'm just being silly now....no dentures....no nanna naps....
Hope you have a peaceful weekend and your symtoms decrease.
hey ben, i began taking medication @ 14. for six weeks i had anxiety, tremors, vomiting and even hallucinations. changing to a better med was another 2 months of horror- so the next time i had to change, i did it as an inpatient at an excellent pysch facility that im blessed to live close by. i had the support of my pyschiatrists and therapists, nurses who understood that the human body wasnt intended to be battered by panic, and they made the med transision so easy that ive been back twice to change meds in hospital. there is just a security blanket feeling that you are not alone- but you know what? i get that feeling here at HW as well, which is great.
I sincerely hope things improve for you, hang in there and hopefully you can look back on this and stare your A/P in the face and tell it to get behind you, asap!
Good Morning Ben,
I hope you saw my post above.
I just wanted to check and see how your med change is going today?
I think mine maybe settling down. Earlier this week I just wanted to truly run away where no one knew me and would not expect anything from me.
But I am still here. I hope that by toughing it out things will get better for both of us and all the others that have an anxiety disorder.
Day 7 off the med change still feeling anxious and depreesed but keeping positive and after reading your nice posts im feeling better about things thanks so much for your replys. Thanks Kitt you are right about the HW familay this site really does help its good to talk to people who now how you are feeling. I have found it difficult since finding out i have GAD and depression to talk to people about what im going through, its hard to explain how rubbish it is being anxious or depreesed all the time and people cant get there head round it and think its a bit weird so i have given up telling people and just told my familay and close friends. My family have been suportive as have you guys.
I will stick with the Effexor and give it time to kick in. Its weird how all these meds work and i hope i have a bit more success with the Effexor than what i have had with other meds.
Meg i hope you have a nice weekend and start feeling better enjoy your DVD.
Thanks again, Kitt, Lyn, Meg and Maz my thoughts are with you all.
You may want to discuss Cymbalta as it also has some pain relieve in it as well and antianxiety properties and AD of course.
Do discuss the side effects as well as weaning off the med when your ready.
There are a couple others out there that cover pain too.
Welcome to HealingWell and keep talking to us.
Post Edited (Howlyncat) : 11/12/2008 6:15:01 PM (GMT-7)
Ben great advice you have posted for IHURT. That is so kind of you to start helping others when you are still trying to get your own meds squared away.
You are a great member of our family. Thank you for being here.
My Pdoc suggested Effexor today and I did turn it down. I will stick with the Cymbalta. I am feeling better since last Friday and I do not want to shake up the apple cart.
Hope your doing well.............we are all here for you.
Take care and have some fun too.
thanks for your kind words it means a lot. Your right its a bit of a battle for me at the moment really trying to stay positive but finding things hard. One little thing can knock my mood back down again. I think that i beat myself up if things dont seem to be getting any better which is somthing i need to stop doing.
Many things can interfere with sleep, ranging from anxiety to an unusual work schedule. But members who have difficulty sleeping often discover that their daily routine holds the key to nighttime woes. Below are some common enemies of sleep, and some tips for dealing with them.- Cut down on caffeine. Caffeine-drinkers may find it difficult to fall asleep. Once they drift off, their sleep is shorter and lighter. - Stop smoking or chewing tobacco. Nicotine is a potent drug that speeds your heart rate, raises blood pressure, and stimulates brain activity. In people addicted to nicotine, a few hours without it is enough to induce withdrawal symptoms. Cravings can even wake a smoker at night.
- Use alcohol cautiously. Alcohol affects sleep in two different ways. Because it makes you sleepy for an hour or two, a nightcap can help some people doze off. But after that, alcohol can cause frequent awakenings as it suppresses deep sleep, reducing the quality of your sleep. - Avoid a sedentary life. Aerobic exercise like walking, running or swimming promotes restfulness by helping you to fall asleep more easily and to sleep more soundly.
Post Edited (stkitt) : 11/12/2008 6:58:01 AM (GMT-7)